# SDR SWAA2023121521166

- Difficulty date: November 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD STATION 348.2<[01] INNER CHORD AT L1 DOOR WAS REMOVED AND REPLACED ON FOULT# TTG8Q00PN8CF. REFER TO AFOREMENTIONED FOULT FOR FINAL CORRECTIVE ACTION.;[02] VERIFIED STEP 1.
